A new approach is applied to the one-dimensional Anderson model by using a two-dimensional Hamiltonian map. For a weak disorder this approach allows for a simple derivation of correct expressions for the localization length both at the centre and at the edge of the energy band, where standard perturbation theory fails. Approximate analytical expressions for strong disorder are also obtained.

Classical representation of the one-dimensional Anderson model / Izrailev, F. M.; Ruffo, S.; Tessieri, L.. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL. - ISSN 0305-4470. - 31:23(1998), pp. 5263-5270. [10.1088/0305-4470/31/23/008]

Classical representation of the one-dimensional Anderson model

Ruffo S.;
1998

Abstract

A new approach is applied to the one-dimensional Anderson model by using a two-dimensional Hamiltonian map. For a weak disorder this approach allows for a simple derivation of correct expressions for the localization length both at the centre and at the edge of the energy band, where standard perturbation theory fails. Approximate analytical expressions for strong disorder are also obtained.
31
23
5263
5270
https://iopscience.iop.org/article/10.1088/0305-4470/31/23/008/meta
Izrailev, F. M.; Ruffo, S.; Tessieri, L.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/116531
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 70
  • ???jsp.display-item.citation.isi??? 68
social impact